# SDR CA961018002

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 210-5
- Engine: Cont IO470S
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649166C
- Condition: Head Separated
- Location: Engine
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: D

## Discrepancy

(CAN) HEAD BLOWN OFF CYLINDER.
